Okay a little over two months on synthroid, I know right well two months to me was like forever. I am not cured or anything. I am now losing my goiter. I am very emotional, in a good way. The fifty lbs of pressure on my head, well it felt that way has gone down to 10. My skin is getting oil on it, My joints are becomming unstiff. I feel almost human again. I am on xanax for the time being. I don't know if its helping or not since my body is moving finally., I am still doing vitamins etc. Now strengthening my stiff joints of 29 years. I am going to see a therapist for awhile and work out my issues. I know I am going to have rough day days. My voice is super horse by the way. Its going to be a long way. But I am healing . I couldn't believe on a small dose either 50mg! Oh by the way I am crystal clear. All day long. Thanks I am sure I will have more questions to come. Thanks med help merry xmas
Wonderful that you are doing so well now and on the road to recovery, yes it takes a while, but it does happen .
I always muse that thyroid is (relatively) so easy to treat and having it treated properly makes such a huge difference to quality of life...., so why does it have to be so hard to get it diagnosed for so many people.....
Thats exellent.Glad to hear your feeling a little better.It still amazes me everyday how much our thyroids can screw us up or make us the feel the way we have always knew was possible.Have a great Christmas.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.